# SDR ZZDA2008126

- Difficulty date: June 28, 2008
- Submitted: July 2, 2008
- Operation: Air carrier
- Aircraft: N336AT
- Make and model: Boeing 737-7BD
- Aircraft serial: 36716
- System (JASC): 2612 · Fire Detection
- Part: Control Module
- Condition: Malfunctioned
- Location: Fire Warning
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

WHEEL WELL FIRE INDICATION AFTER TAKEOFF.  PERFORMED FIM 26-18 TASK 802, RESEATED FIRE CONTROL MODULE LOOSE IN RACK.  REMOVED AND REPLACED FIRE CONTROL MODULE AS PRECAUTIONARY PER 26-18-07, SYS OP CHECK GOOD.
